# SDR AALA20000595

- Difficulty date: April 4, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Engine: Rroyce RB211TRENT89
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FLT 0129 - DURING INITIAL CLIMB, COMPRESSOR STALLED.  CREW REPORTED THROTTLE BACK, THEN PUSH POWER UP.  SHUT DOWN ENGINE, DIVERTED TO SFO AND LANDED WITHOUT INCIDENT.  CURENTLY UNDER INVESTIGATION.  (X)
